×

On the isomorphism problem for Bernoulli schemes. (English) Zbl 0121.13601


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] P. R. Halmos, Entropy in ergodic theory, mimeographed notes, University of Chicago, Chicago, Ill., 1959. · Zbl 0117.10502
[2] L. D. MeŇ°alkin, A case of isomorphism of Bernoulli schemes, Dokl. Akad. Nauk SSSR 128 (1959), 41 – 44 (Russian). · Zbl 0099.12301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.